# SDR SWIA95700

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2720B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC715
- Engine: Garrtt TPE33111U
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RT INTAKE HEAT DOES NOT ILLUMINATE WHEN PROPELLER ENGINE HEAT SWITCH IN THE ON POSITION.  REPLACED RT INLET BLEED VALUE.  OPERATION CHECKS GOOD.
